# SDR DL757100579

- Difficulty date: January 28, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1675-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA SUB FLOOR SKIN WEBB HAS AREAS OF CORROSION FROM STA 1675 TO 1720 BETWEEN BL 0 AND RBL 60 / REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLERS AT SAT SAA REF NON ROUTINE CARD 151147.
